# SDR HEEA083296

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6610Y
- Make and model: Bell 206L-3
- Aircraft serial: 51419
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Part number: 222320823119
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MOUNTING BRACKET ORIENTATION IS BACKWARD.  REEL IS NOT FUNCTIONING PROPERLY (RATCHETY).
